# SDR ERAA080338

- Difficulty date: June 11, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Aircraft time: 14,354 hours
- Engine: Allsn 250C20B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft
- Condition: Corroded
- Location: Engine
- Part time: 13,254 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MAKING METAL.  FOUND GEARSHAFT TEETH DAMAGED GEARBOX HOUSING CORRODED. ACTION TAKEN:  INSTALLED NEW GEARSHAFT & OVERHAULED GEARBOX.
